# SDR R61A201701230062

- Difficulty date: January 23, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 2,978 hours, 2,020 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN L2 DOOR OPEN INDICATION. AN EMERGENCY WAS NOT DECLARED AND LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED AFT PAX DOOR WARNING SENSOR IAW AMM AND OPS CHECKED GOOD.
